# SDR Y2PA2017112300031

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 26,370 hours, 13,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Part serial: A51593
- Condition: Failed
- Location: Mlg Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED COM PROCEDURE, DECLARED EMERGENCY, REMAINED AIRBORNE TO BURN OFF FUEL TO MEET LANDING WEIGHT REQUIREMENTS.  LANDING GEAR EXTENDED NORMALLY. COMPLETED UNEVENTFUL LANDING.  INSTALLED A NEW SERVICEABLE LEFT MAIN GEAR LATCH SENSOR IAW MM 32-60-1.  TESTED GOOD AND PERFORMED GEAR SWING TO FURTHER TEST.  NO DEFECTS NOTED.  AIRCRAFT WAS SUBSEQUENTLY TEST FLOWN SATISFACTORILY.
